Jevtana And Shortness Of Breath

2 Replies Updated



Conversation Starter

Lloyd M Fletcher Says:


I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effects listed, but the most disconcerting is the shortness of breath and fatigue. I can only walk a few feet or be involved in minimal exertion and I am gasping for air. I use pursed-lip breathing which helps. I have advanced prostate cancer with bone metastases. Does anyone know when the the "shortness of breath" episodes will end after no longer infusing Jevtana over a period of months? Thank you for your response.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Has your Oncologist given you any ideas on how long it may last?

The information available in these medications is usually very limited and this one is not exception, as you can see here:

https:/­/­www.medschat.com/­wiki/­Cabazitaxel/­




REPLYSHAREREPORT
Was this helpful?      0  
2
Lloyd M Fletcher Says:

Verwon,

I saw my medical oncologist yesterday (4/11/2012) regarding Jevtana and the side effect - "shortness of breath" - issue. He gave me the impression the shortness of breath my subside within a month or two, but it may be as long as six months 'til the body recuperates from the chemotherapy. The fatigue may take longer to subside. Of course, he recommended that I see my cardiologist to assure that something else is not causing the shortness of breath which I believe is wise advice. I see my cardiologist in a month, so we will see how I feel by then? Shortness of breath could be attributed to Jevtana, or a heart-related problem or anemia which cancer patients have to deal with. It sounds like this situation is going to be a "waiting game" for the weeks and months ahead. My oncologist seems pleased with my PSA count and will be recommending Zytiga for my next round of chemotherapy should my PSA count begins to rise again. Best wishes!

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Shortness of Breath and chest pain
I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever... 3 replies
Multaq and Shortness of Breath
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in... 10 replies
VIMPAT and Shortness of Breath
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a... 1 reply
eliquis and shortness of breath
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea... 65 replies
a bit of shortness of breath, and light headed ness...
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou... 2 replies
Irbesartan and Shortness of Breath
I am having shortness of breath and swelling in my left foot. Could these be side effects of my medication? ## What medi... 2 replies
Can not sleep and shortness of breath
I have had a aortic valve replacement and a single bypass. Consultant has said the operation was a success. However I... 2 replies
Chest pains and coughing with shortness of breath
Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou... 3 replies
Cold feeling in both legs and slight shortness of breath
My mother is 90 with AF. Last Sept had blood clots removed from rt leg. She has been on Xarelto for 8 months. She has be... 1 reply
shortness of breath
i am on 25mg metoprolol divided in half morning and evening. i dont have high blood pressure. im always very short of br... 10 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 April 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA